# SDR AALA200802672

- Difficulty date: October 4, 2008
- Submitted: November 4, 2008
- Operation: Air carrier
- Aircraft: N11060
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 470
- Aircraft time: 53,707 hours
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Broken
- Location: Slat System
- Stage of operation: LD
- How discovered: O
- Nature of condition: F, P
- Precautionary procedure: O

## Discrepancy

GYE - CREW REPORTED SLAT LOCKOUT AT 5 DEGREES.  NO ECAM OR WARNINGS OR FAULT INDICATIONS.  LANDED GYE WITHOUT INCIDENT.  FOUND BROKEN WIRES ON CONNECTOR TO POSITION PICK OFF UNIT 4CN.  REPLACED CONNECTOR. SYSTEM GROUND CHECKED NORMAL OPERATION.
